MathSciNet Relay Station
MathSciNet bibliographic data
MR1296378 45L10 (65R20)
Uba, Peep A collocation method with cubic splines for multidimensional weakly singular nonlinear integral equations. J. Integral Equations Appl. 6 (1994), no. 2, 257–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement